# SDR CA051003012

- Difficulty date: September 16, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 11,099 hours
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Condition: Failed
- Location: Engine
- Component: Turbo Charger, LW12689
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) SAW SMOKE DURING FLIGHT.  RETURN TO BASE.
